# SDR SWIA201125554

- Difficulty date: February 1, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 18,355 hours, 15,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST 2 OVERHEAD EMERGENCY LIGHTS ARE BURNED NOT OPERATING.  (FLT 6957)  RELAMPED EMERGENCY LIGHT.
